| Catalog Number |
168-240 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "textured mammary implants", "capsular contractures.Baker grade iii", "possible leaking" and "breast implant illness".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contractures is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contractures baker grade iii and deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., h.6.
Event or Problem Description
Healthcare professional reported "textured mammary implants", "capsular contractures.Baker grade iii", "possible leaking" and "breast implant illness".This record is for the right side.The device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ other - medical: unable to observe through visual inspection as it is a physiological phenomenon.¿ deflation: not observed through leak test inspection.None of the other observations performed during the device analysis (broken and missing of plug strap) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.